MAUDE Adverse Event Report: COLOPLAST A/S SENSURA MIO CONVEX CLICK OSTOMY BASEPLATE; INTESTINAL OSTOMY BASE PLATE, CONVEX

COLOPLAST A/S SENSURA MIO CONVEX CLICK OSTOMY BASEPLATE; INTESTINAL OSTOMY BASE PLATE, CONVEX
Catalog Number 169110 / 16911
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690)
Date of Event 10/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, a user of unknown age, used the sensura mio light convex click 2 pc bag and baseplate where the plastic edge of the ring on the plate got embedded in the stoma causing immense pain.The user suffered from pain the next day as well and was unable to work.On the third day, the user noticed a leakage of pus between stoma and skin prompting them to seek medical intervention at the hospital.A ct-scan revealed an inflammatory condition and abscess where the plate had penetrated the skin.The user was discharged the following afternoon and antibiotics prescribed for 7 days.The user has since advised that he is feeling better and is back at work.No further information is available at this time.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
According to the available information, a user of unknown age, used the sensura mio light convex click 2 pc bag and baseplate where the plastic edge of the ring on the plate got embedded in the stoma causing immense pain.The user suffered from pain the next day as well and was unable to work.On the third day, the user noticed a leakage of pus between stoma and skin prompting them to seek medical intervention at the hospital.A ct-scan revealed an inflammatory condition and abscess where the plate had penetrated the skin.The user was discharged the following afternoon and antibiotics prescribed for 7 days.The user has since advised that he is feeling better and is back at work.No further information is available at this time.14-dec-2023 - according to new information, the patient of this adverse event sent a discharge letter to coloplast stating that they spent less than 24 hours in the emergency department (approx.22h).Due to this new information (no prolonged hospitalization) the case is not reportable anymore.

Brand Name
SENSURA MIO CONVEX CLICK OSTOMY BASEPLATE
Common Device Name
INTESTINAL OSTOMY BASE PLATE, CONVEX
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usgab giovanna abugre
1601 west river road n
minneapolis, MN 55411
MDR Report Key18184389
Report Number3003814961-2023-00001
Device Sequence Number7716611
Product Code EXB
UDI-Device Identifier05708932893299
UDI-Public05708932893299
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number169110 / 16911
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown